I am sorry to hear of this new complication. :/ I do agree that it sounds like this is most surely bruxism while you are sleeping...
...however, I think you need to confirm this with your doctor, and truly rule out any other issue to be sure.
Usually the unwanted side effects of a med do phase out...so I wouldn't throw in the towel just yet. You have put 4 weeks in, and it would be a shame to stop just before the therapeutic benefits really start.
Talk with your prescribing doctor and get his/her input as well...but know that this is a personal decision, so feel confident in making your own choice once you have weighed the pro's and con's.
Wishing you the answers and relief you need!
"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"
"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom
Panic Syndrome recovery due to CBT